# SDR AUS20031244

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Incorrect
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FUEL BYPASS LIGHT ILLUMINATED DURING TAKEOFF.  EXTENSIVE INVESTIGATION COULD FIND NO CAUSE FOR THE DEFECT. ENGINE GROUND RUNS AND POWER CHECKS WERE OK. SUSPECT CAUSED BY INCORRECTLY SET SPEED LEVER. DEFECT NOT CONFIRMED.
